RG: Algebra (RG:ALG)
AuthID: I-000-B74
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 974
45 Team MembersFilters -> Year: 2025
722
TITLE: Another proof of the fundamental theorem of algebra
AUTHORS: Santos, JCD ;
PUBLISHED: 2005, SOURCE: AMERICAN MATHEMATICAL MONTHLY, VOLUME: 112, ISSUE: 1, PAGES: 76-78
AUTHORS: Santos, JCD ;
PUBLISHED: 2005, SOURCE: AMERICAN MATHEMATICAL MONTHLY, VOLUME: 112, ISSUE: 1, PAGES: 76-78
INDEXED IN:
Scopus
WOS


723
TITLE: Approximation to the smallest regular expression for a given regular language
AUTHORS: Delgado, M ; Morais, J;
PUBLISHED: 2005, SOURCE: 9th International Conference on Implementation and Application of Automata in IMPLEMENTATION AND APPLICATION OF AUTOMATA, VOLUME: 3317, PAGES: 312-314
AUTHORS: Delgado, M ; Morais, J;
PUBLISHED: 2005, SOURCE: 9th International Conference on Implementation and Application of Automata in IMPLEMENTATION AND APPLICATION OF AUTOMATA, VOLUME: 3317, PAGES: 312-314
INDEXED IN:
Scopus
WOS


724
TITLE: Correction to: Modular Diophantine inequalities and numerical semigroups
AUTHORS: Rosales, JC; García-Sánchez, PA ; Urbano-Blanco, JM;
PUBLISHED: 2005, SOURCE: Pacific Journal of Mathematics, VOLUME: 220, ISSUE: 1, PAGES: 199-199
AUTHORS: Rosales, JC; García-Sánchez, PA ; Urbano-Blanco, JM;
PUBLISHED: 2005, SOURCE: Pacific Journal of Mathematics, VOLUME: 220, ISSUE: 1, PAGES: 199-199
INDEXED IN:
CrossRef

725
TITLE: Dynamics near a heteroclinic network Full Text
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 1, PAGES: 391-414
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 1, PAGES: 391-414
726
TITLE: Interactive manipulation of regular objects with FAdo
AUTHORS: Nelma Moreira ; Rogério Reis ;
PUBLISHED: 2005, SOURCE: ITiCSE 2005: 10th Annual SIGCSE Conference on Innovation and Technology in Computer Science Education in Proceedings of the 10th Annual SIGCSE Conference on Innovation and Technology in Computer Science Education, ITiCSE 2005, Caparica, Portugal, June 27-29, 2005, PAGES: 335-339
AUTHORS: Nelma Moreira ; Rogério Reis ;
PUBLISHED: 2005, SOURCE: ITiCSE 2005: 10th Annual SIGCSE Conference on Innovation and Technology in Computer Science Education in Proceedings of the 10th Annual SIGCSE Conference on Innovation and Technology in Computer Science Education, ITiCSE 2005, Caparica, Portugal, June 27-29, 2005, PAGES: 335-339
727
TITLE: Inverse subsemigroups of the monogenic free inverse semigroup Full Text
AUTHORS: Oliveira, A ; Silva, PV ;
PUBLISHED: 2005, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 33, ISSUE: 11, PAGES: 3887-3917
AUTHORS: Oliveira, A ; Silva, PV ;
PUBLISHED: 2005, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 33, ISSUE: 11, PAGES: 3887-3917
728
TITLE: Linear equivalence and ODE-equivalence for coupled cell networks Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 3, PAGES: 1003-1020
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 3, PAGES: 1003-1020
729
TITLE: Mechanically proving termination using polynomial interpretations Full Text
AUTHORS: Evelyne Contejean; Claude Marche; Ana Paula Tomas ; Xavier Urbain;
PUBLISHED: 2005, SOURCE: JOURNAL OF AUTOMATED REASONING, VOLUME: 34, ISSUE: 4, PAGES: 325-363
AUTHORS: Evelyne Contejean; Claude Marche; Ana Paula Tomas ; Xavier Urbain;
PUBLISHED: 2005, SOURCE: JOURNAL OF AUTOMATED REASONING, VOLUME: 34, ISSUE: 4, PAGES: 325-363
730
TITLE: Modular diophantine inequalities and numerical semigroups
AUTHORS: Rosales, JC; García Sánchez, PA ; Urbano Blanco, JM;
PUBLISHED: 2005, SOURCE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 218, ISSUE: 2, PAGES: 379-398
AUTHORS: Rosales, JC; García Sánchez, PA ; Urbano Blanco, JM;
PUBLISHED: 2005, SOURCE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 218, ISSUE: 2, PAGES: 379-398
731
TITLE: Note on the integer geometry of bitwise XOR Full Text
AUTHORS: de Oliveira, AG ; Silva, DOE;
PUBLISHED: 2005, SOURCE: EUROPEAN JOURNAL OF COMBINATORICS, VOLUME: 26, ISSUE: 5, PAGES: 755-763
AUTHORS: de Oliveira, AG ; Silva, DOE;
PUBLISHED: 2005, SOURCE: EUROPEAN JOURNAL OF COMBINATORICS, VOLUME: 26, ISSUE: 5, PAGES: 755-763
732
TITLE: Numerical semigroups with a monotonic Apery set Full Text
AUTHORS: Rosales, JC; Garcia Sanchez, PA ; Garcia Garcia, JI; Branco, MB ;
PUBLISHED: 2005, SOURCE: CZECHOSLOVAK MATHEMATICAL JOURNAL, VOLUME: 55, ISSUE: 3, PAGES: 755-772
AUTHORS: Rosales, JC; Garcia Sanchez, PA ; Garcia Garcia, JI; Branco, MB ;
PUBLISHED: 2005, SOURCE: CZECHOSLOVAK MATHEMATICAL JOURNAL, VOLUME: 55, ISSUE: 3, PAGES: 755-772
733
TITLE: On a class of automata groups generalizing lamplighter groups Full Text
AUTHORS: Silva, PV ; Steinberg, B;
PUBLISHED: 2005, SOURCE: International Conference on GroupTheory - Combinatorial, Geometric and Dynamical Aspects of Infinite Groups in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 15, ISSUE: 5-6, PAGES: 1213-1234
AUTHORS: Silva, PV ; Steinberg, B;
PUBLISHED: 2005, SOURCE: International Conference on GroupTheory - Combinatorial, Geometric and Dynamical Aspects of Infinite Groups in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 15, ISSUE: 5-6, PAGES: 1213-1234
734
TITLE: On long normal inhabitants of a type
AUTHORS: Broda, S ; Damas, L ;
PUBLISHED: 2005, SOURCE: JOURNAL OF LOGIC AND COMPUTATION, VOLUME: 15, ISSUE: 3, PAGES: 353-390
AUTHORS: Broda, S ; Damas, L ;
PUBLISHED: 2005, SOURCE: JOURNAL OF LOGIC AND COMPUTATION, VOLUME: 15, ISSUE: 3, PAGES: 353-390
735
TITLE: On the Azumaya locus of some crossed products Full Text
AUTHORS: Carvalho, PAAB ;
PUBLISHED: 2005, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 33, ISSUE: 1, PAGES: 51-72
AUTHORS: Carvalho, PAAB ;
PUBLISHED: 2005, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 33, ISSUE: 1, PAGES: 51-72
736
TITLE: On the density of languages representing finite set partitions
AUTHORS: Moreira, N ; Reis, R ;
PUBLISHED: 2005, SOURCE: Journal of Integer Sequences, VOLUME: 8, ISSUE: 2
AUTHORS: Moreira, N ; Reis, R ;
PUBLISHED: 2005, SOURCE: Journal of Integer Sequences, VOLUME: 8, ISSUE: 2
INDEXED IN:
Scopus

737
TITLE: On the representation of finite automata
AUTHORS: Reis, R ; Moreira, N ; Almeida, M;
PUBLISHED: 2005, SOURCE: 7th International Workshop on Descriptional Complexity of Formal Systems, DCFS 2005 in 7th International Workshop on Descriptional Complexity of Formal Systems, DCFS 2005 - Proceedings, PAGES: 269-276
AUTHORS: Reis, R ; Moreira, N ; Almeida, M;
PUBLISHED: 2005, SOURCE: 7th International Workshop on Descriptional Complexity of Formal Systems, DCFS 2005 in 7th International Workshop on Descriptional Complexity of Formal Systems, DCFS 2005 - Proceedings, PAGES: 269-276
INDEXED IN:
Scopus
DBLP


738
TITLE: Patterns of synchrony in lattice dynamical systems Full Text
AUTHORS: Antoneli, F; Ana Dias ; Golubitsky, M; Wang, YJ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 5, PAGES: 2193-2209
AUTHORS: Antoneli, F; Ana Dias ; Golubitsky, M; Wang, YJ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 5, PAGES: 2193-2209
739
TITLE: PRIME ELEMENTS IN PARTIALLY ORDERED GROUPOIDS APPLIED TO MODULES AND HOPF ALGEBRA ACTIONS Full Text
AUTHORS: Christian Lomp ;
PUBLISHED: 2005, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 4, ISSUE: 1, PAGES: 77-97
AUTHORS: Christian Lomp ;
PUBLISHED: 2005, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 4, ISSUE: 1, PAGES: 77-97
740
TITLE: Profinite semigroups and applications Full Text
AUTHORS: Almeida, J ;
PUBLISHED: 2005, SOURCE: Conference of the NATO-Advanced-Study-Institute on Structural Theory of Automata, Semigroups, and Universal Algebra in Structural Theory of Automata, Semigroups, and Universal ALgebra, VOLUME: 207, PAGES: 1-45
AUTHORS: Almeida, J ;
PUBLISHED: 2005, SOURCE: Conference of the NATO-Advanced-Study-Institute on Structural Theory of Automata, Semigroups, and Universal Algebra in Structural Theory of Automata, Semigroups, and Universal ALgebra, VOLUME: 207, PAGES: 1-45